American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Gerald Beer. Which connected metric spaces are compact? . Proc. Amer. Math. Soc. 83 (1981) 807-811. MR 630059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Harvey Rosen. Connected projections of blocking sets of $I\sp{n}\times M$ . Proc. Amer. Math. Soc. 79 (1980) 335-337. MR 565366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. Grispolakis and E. D. Tymchatyn. $\sigma $-connectedness in hereditarily locally connected spaces . Trans. Amer. Math. Soc. 253 (1979) 303-315. MR 536949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Donald G. Hartig. Local connectedness and pseudocompactness in completely regular spaces . Proc. Amer. Math. Soc. 68 (1978) 117-120. MR 0461425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jack T. Goodykoontz. More on connectedness im kleinen and local connectedness in $C(X)$ . Proc. Amer. Math. Soc. 65 (1977) 357-364. MR 0451188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] V. Kannan. A countable connected Urysohn space containing a dispersion point . Proc. Amer. Math. Soc. 35 (1972) 289-290. MR 0296908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. L. Cornette and B. Lehman. Another locally connected Hausdorff continuum not connected by ordered continua . Proc. Amer. Math. Soc. 35 (1972) 281-284. MR 0307200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] C. A. Coppin. Continuous functions from a connected locally connected space into a connected space with a dispersion point . Proc. Amer. Math. Soc. 32 (1972) 625-626. MR 0296913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. E. Basye. Simply connected sets . Trans. Amer. Math. Soc. 38 (1935) 341-356. MR 1501814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] G. T. Whyburn. On the structure of connected and connected IM Kleinen point sets . Trans. Amer. Math. Soc. 32 (1930) 926-943. MR 1501572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Wallace Alvin Wilson. Certain problems related to the cutting of a simply connected plane region by a continuum . Trans. Amer. Math. Soc. 31 (1929) 552-562. MR 1501499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. G. Lubben. Separation theorems with applications to questions concerning accessibility and plane continua . Trans. Amer. Math. Soc. 31 (1929) 503-522. MR 1501496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gordon T. Whyburn. Concerning point sets which can be made connected by the addition of a simple continuous arc . Trans. Amer. Math. Soc. 29 (1927) 746-754. MR 1501412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. L. Wilder. A connected and regular point set which has no subcontinuum . Trans. Amer. Math. Soc. 29 (1927) 332-340. MR 1501391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Anna M. Mullikin. Certain theorems relating to plane connected point sets . Trans. Amer. Math. Soc. 24 (1922) 144-162. MR 1501219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia